# SDR DALA2020101903400

- Difficulty date: October 16, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N368DN
- Make and model: Airbus A321-211
- Aircraft serial: 8695
- Aircraft time: 4,670 hours, 1,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L EMERGENCY EXIT LIGHT + FWD CEILING IDENTIFIER LIGHT FLICKERS.  CORRECTIVE ACTION: PERFORMED EPSU TEST THROUGH CIDS 1, FAULTS EPSU 11WL.  R & R THE 11WL EPSU, PER A321 AMM 33-51.  ALL OPS GOOD, FAULT MESSAGE CLEAR.  NO OTHER DEFECTS NOTED.  ORIGINAL BATTERY REINSTALLED.
